# SDR SWAA2020031942574

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 66,990 hours, 39,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR GIRT BAR COVER HANGING LOOSE         RE-INSTALLED VELCRO STRAP REF MM 25-66-01, OK FOR SERVICE
